I was on implanon for a little over 2 years and about a month ago i had it removed due to long and heavy periods. The doctor then put me on reclipsen and told me to start the pills the same day of my implanon removal. now i have tried several birth control methods since i cannot for the life of me remember to take a pill daily, but i liked none of the BC methods so i decided to suck it up with the pill.i dont mind getting pregnant again anyways, i was basically on BC to help control period flow.
Well, of course i missed several doses of reclipsen and decided since i can't take it right anyways, why take it at all so as of two weeks ago, i have stopped the reclipsen. Here's the thing...
While on reclipsen i did have sex with the hubby. the first time we started having sex and i made him put a condom on half way through. since then he wore one before ever penetrating. about two days before i stopped taking reclipsen i was getting extremely nautious and had less of an apatite. about 5 days ago we had sex without anything (of course i let him "finish"). about a week or so ago i started noticing muscle spasms in my uterus area and very gassy. when i wear my pants where i normally wear them (at my belly button) its very uncomfortable. I know i need to take a home test but wanted to know if these are early signs of pregnancy or is this my body bouncing back from the BC? also i forgot to mention that while on reclipsen i had two "periods" which consisted of no more than two days of barely spotting (not enough to wear a pad or tampon). Since ive been off of reclipsen now for two weeks when should i expect my period and what are these spasms??? im just trying to figure out whats going on with my body!!
Hi! If you were my patient, I would advise a pregnancy test before I tried to answer the other questions--since if the test is positive it leads down a whole other pathway. The symptoms you mentioned could be either pregnancy OR normal hormone rebound after the Implanon. I would suggest at this point--don't take any more pills until you take your pregnancy test. If that is negative, maybe time to consider a different form of birth control--if you don't want a baby. I encourage patients of my own to consider the Mirena IUD, and have had some pretty good success with it and alleviating heavy periods. In the meantime, don't forget the option of emergency contraception--Plan B is one option. Good luck! Dr B
Thanks! I did take a pregnancy test the day i posted this and it was negative but it very well could be that its too early to tell...AND since I don't remember when my last "period" was, i could have tested way too early and i tested in the evening and not in the morning so it could easily be a false negative. Im still having all these symptoms so Im going to wait until December 31st to take the other test and if its positive then happy new year to me! and if its negative then i need to see my doctor if i still haven't started my period.
How did your story end? I stopped Reclipsen 2 weeks ago and am having the same pregnancy-like symptoms with negative pregnancy test, and am wondering at what point in my life i can hope to feel normal again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.